Record number :
901737
Title of article :
Darboux transformation and soliton solutions for Boussinesq–Burgers equation
Author/Authors :
Aihua Chen، نويسنده , , Xuemei Li، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
7
From page :
43
To page :
49
Abstract :
In this paper, we present a new Darboux transformation with multi-parameters for Boussinesq–Burgers equation. By applying the Darboux transformation, we obtain new soliton solutions of the Boussinesq–Burgers soliton equation.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2006
Link To Document :
بازگشت